# SDR DALA1101800189

- Difficulty date: January 2, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 66,124 hours, 9,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1373 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INTERCOSTAL, FS 1373 S28R TO S 29R DENT PERMENANT REPAIR TO SKIN.
